# SDR DALA2015013000764

- Difficulty date: January 27, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 857-861
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK X=-54 REPAIR PLUG BS 857-861.  PLUG WAS REPLACE IAW SRM 53-05, 51-10-3, 51-30-1.
